# SDR 9712989862

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ACCOMPANIED BY MASTER WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  CREW ABORTED TAKEOFF AT 110 KNOTS AND AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE INSPECTED SYSTEM AND NO LEAK OR PROBLEMS WERE FOUND.  REPLACED THE LEFT TAIL COMPARTMENT OVERHEAT SENSOR AS A PRECAUTION.
